MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVER
Catalog Number 03.632.005
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part # 03.632.005, synthes lot # 6612194, supplier lot # na, release to warehouse date: 08 jun 2011; 05 aug 2011, manufactured by synthes monument, no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The instrument(s) was not returned and instead the investigation will be done based on the supplied image(s).The image(s) was reviewed and the complaint condition could be confirmed as the stardrive screwdriver tip is stripped.As the instrument(s) was not returned an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that the instrument room technician was assessing screwdrivers prior to sterilization and it was noted that the star design of tip of driver was rounded.This report is for one (1) sport grip t25 stardrive shaft f/matrix-standard.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6- the screwdriver t25 w/straight handle std f/ma (p/n: 03.632.005, lot #: 6612194) was returned and received at us cq.Upon visual inspection, it was observed that the distal tip of the device was stripped and deformed.There were scratches on the device but have no impact on the device functionality.The observed condition was consistent as an end of life indicator for the device.No other issues were identified with the returned device the complaint was confirmed during investigation.After a visual inspection per guidance, it is determined that the reusable instrument device is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventative action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot
=
> part # 03.632.005.Synthes lot # 6612194.Supplier lot # na.Release to warehouse date: 08 jun 2011; 05 aug 2011.Manufactured by synthes monument.No ncr's were generated during production.,part # 03.632.005.Synthes lot # 6612194.Supplier lot # na.Release to warehouse date: 08 jun 2011; 05 aug 2011.Manufactured by synthes monument.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.,review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10816967
Report Number2939274-2020-05059
Device Sequence Number11041298
Product Code HXX
UDI-Device Identifier07611819378087
UDI-Public07611819378087
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.005
Device Lot Number6612194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1